Ladislav Rieger. A contribution to Gödel's axiomatic set theory, II and III. English with Russian summaries. Čéhoslovačkij matématičéskij žurnal , vol. 9 , pp. 1–49, and vol. 13 , pp. 51–88 [Book Review]

Journal of Symbolic Logic 40 (2):242-243 (1975)
  Copy   BIBTEX


This article has no associated abstract. (fix it)



    Upload a copy of this work     Papers currently archived: 74,429

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

A Contribution to Gödel's Axiomatic Set Theory, II and III.Ladislav Rieger - 1975 - Journal of Symbolic Logic 40 (2):242-243.
A Contribution to Gödel's Axiomatic Set-Theory, I.Ladislav Rieger - 1958 - Journal of Symbolic Logic 23 (2):216-217.


Added to PP

36 (#321,656)

6 months
1 (#416,470)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references